View Single Post
Old 02-08-2012, 03:35 PM   #2
cook53 cook53 is offline
Junior Member
(female)
 
Join Date: Oct 2011
Location: pensacola fl
Posts: 32
cook53 HB User
Re: Off Mirtazapine now Pristiq-Side effects?

Hello,
Sorry to hear about your experience with Remeron. I was new to this drug. In the past the doctors had used Zoloft...but I had quite a few side effects this third time around and the pschy. put me on Remeron. It has been wonderful...but my weight is creeping up. Since starting it in December, I have gained about 15lbs. While that does not make me happy...the fact that I have very few side effects with it. Is the weight gain the only reason for your changing. I know nothing about Pristq. Just curious your take on Remeron?? I posted on the board and no one ever answered so I thought Remeron must be an elusive drug-glad to hear it is still used by others. Good luck with your search for a new drug...I get even more anxious with experimenting I am the type to read the inserts and have all the side effects! You have my prayers for an easy transition.
Janet